On sums of i.i.d. random variables indexed by N parameters
Séminaire de probabilités de Strasbourg, Volume 34 (2000), pp. 151-156.
@article{SPS_2000__34__151_0,
     author = {Khoshnevisan, Davar},
     title = {On sums of i.i.d. random variables indexed by {N} parameters},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {151--156},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {34},
     year = {2000},
     zbl = {0958.60046},
     mrnumber = {1768109},
     language = {en},
     url = {http://www.numdam.org/item/SPS_2000__34__151_0/}
}
TY  - JOUR
AU  - Khoshnevisan, Davar
TI  - On sums of i.i.d. random variables indexed by N parameters
JO  - Séminaire de probabilités de Strasbourg
PY  - 2000
DA  - 2000///
SP  - 151
EP  - 156
VL  - 34
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_2000__34__151_0/
UR  - https://zbmath.org/?q=an%3A0958.60046
UR  - https://www.ams.org/mathscinet-getitem?mr=1768109
LA  - en
ID  - SPS_2000__34__151_0
ER  - 
%0 Journal Article
%A Khoshnevisan, Davar
%T On sums of i.i.d. random variables indexed by N parameters
%J Séminaire de probabilités de Strasbourg
%D 2000
%P 151-156
%V 34
%I Springer - Lecture Notes in Mathematics
%G en
%F SPS_2000__34__151_0
Khoshnevisan, Davar. On sums of i.i.d. random variables indexed by N parameters. Séminaire de probabilités de Strasbourg, Volume 34 (2000), pp. 151-156. http://www.numdam.org/item/SPS_2000__34__151_0/

[Ca] R. Cairoli, (1970). Une ingalité pour martingales á indices multiples et ses applications, Sém. de Prob. IV, 1-27, Lecture Notes in Math., 124, Springer, New York | Numdam | MR | Zbl

[CD] R. Cairoli AND R.C. Dalang, (1996). Sequential Stochastic Optimization, Wiley, New York | MR | Zbl

[Ch] K.L. Chung, (1974). A Course in Probability Theory, Second Ed., Academic Press, New York | MR | Zbl

[LT] M. Ledóux AND M. Talagrand, (1991). Probability in Banach Spaces, Springer, New York | MR | Zbl

[S1] G.R. Shorack AND R.T. Smythe, (1976). Inequalities for max|Sk|/bk where k ∈ Nr, Proc. Amer. Math. Soc., 54, 331-336 | Zbl

[S2] R.T. Smythe, (1973). Strong law of large numbers for r-dimensional arrays of random variables, Ann. Prob.,1(1), 164-170 | MR | Zbl

[W] J.B. Walsh, (1986). Martingales with a multidimensional parameter and stochastic integrals in the plane, Lectures in Probability and Statistics, 329-491, Lecture Notes in Math. 1215, Springer, New York | MR | Zbl